Doctors Lounge - Endocrinology AnswersBack to Endocrinology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/17/2017.
Forum Name: Diabetes
Question: dibetese and tension
|virgospecial - Mon Aug 09, 2010 3:29 am||
Asking for my father:
He is 63 years old and dibetic from last 8 years. Lately he is also patient of hypertension. Doctor advised him the medicines (Formula name)
Domperidone Maleate + Cinnarizine
After taking these medicine, he is feeling doozy all day, almost sleeping. Is this normal. Also he is urinating more than normal. Is it ok
|Dr.M.jagesh kamath - Thu Aug 26, 2010 11:20 am||
Hello,Cinnarizine is an antihistamine with sedating action on the inner ear by blocking the calcium channels.The side effects would include drowsiness.Also it can potentate the action of barbiturates leading to more sedation.
Though this is possible ,you should not treat the drowsiness in a diabetic lightly.Hyperglycemia,hypoglycemia,and keto- acidosis all can mimic this.So you must get your dad examined by a doctor to make sure that it is nothing more than a drug side effect.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.